# SDR CALA2025051904785

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57123
- Part serial: NA
- Condition: Corroded
- Location: Sta986.5-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE BEAM AT STA 947.5 LBL 4 WITH CORROSION AT UPPER SURFACE AROUND FASTENER HOLE.   ACCOMPLISHED REPAIR ON STA 947.5 LBL 4 AS PER ESR-WI 24-12086 P1  REMOVED AND REPLACED  WEB AT STA 986.5 TO 1016 LBL32" IAW B737 SRM 51-40-02, AND DRW 147A5700. WORK ACCOMPLISHED BY V894534.
